Sublocade Not Working?Updated
I am on my 2nd injection so it has been 6 weeks. I was on 24 mg of buprenorphine daily and I 100% feel like I am in withdrawal every single day. My legs hurt my body aches, my nose and my eyes are watering, I feel hot and cold all the time like I cannot regulate my body temperature and I just do not know what to do...
You may require a dosage adjustment, the manufacturer recommends a starting dose of 300mgs monthly, for the first 2 months, then adjustments should be made, after that, according to the patient's response.
It should be dosed no less than 26 days apart, and delays of up to 2 weeks are usually insignificant therapeutically.
The FDA warns that this medication carries the risk of being habit forming, and may cause side effects, such as nausea, dizziness, headache, dry mouth, and constipation.
The Sublocade website does warn that you may experience withdrawal like effects, when you first start using it.
Have you informed your doctor of what you're experiencing?
This is only day 3. the first two days made me have loose bowels but only on time a day. Now today I took it at 9am then...1 REPLY
When I first started taking Soma I would get a great feeling from it, now I take it and nothing!! What causes this? ## A...10 REPLIES
I just had to switch from 2 x 80mg OxyContin ERs a day, to 2 x 40mg Opana ERs with 3 x 15mg oxycodone for breakthrough p...2 REPLIES
I take Opana 20mg three times a day for chronic pain, along with Roxicodone 15mg 4X's a day. I was wondering if anyo...1 REPLY
I have been taking Norco 10 mg for about a year now. My job is very strenuous and Im on my feet 12 hours a day (im a foo...6 REPLIES
I was on qsymia, it worked great. I lost 45lbs. I had a tumor that was noncancerous and started back taking it because I...1 REPLY
I've been on Qsymia high dosage for over a year, exercise and watch my diet carefully. I haven't lost weight in ...1 REPLY
Hello I just started taking Belviq, and so for I haven't had any feelings of fullness or any side affects. Ive taken...1 REPLY
I have been on humira for 14 months along with mtx. I have yet to see any improvement. I feel like I'm getting worse...1 REPLY
I have been taking linzess off and on for a few months. The first few times it worked great, but now it just makes my be...8 REPLIES